RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 5, Pages 1026–1034 (Mi smj2916)  

This article is cited in 6 scientific papers (total in 6 papers)

Conditional terms in semantic programming

S. S. Goncharov

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: For constructing an enrichment of the language with restricted quantifiers, we extend the construction of conditional terms. We show that the so-obtained extension of the language of formulas with restricted quantifiers over structures with hereditary finite lists is a conservative enrichment.

Keywords: formula, term, restricted quantifier, $\Delta_0$-formula, $\Sigma$-formula, semantic programming, computability, computability over abstract structures, conditional term.

Funding Agency Grant Number
Russian Science Foundation 17-11-01176
The author was supported by the Russian Science Foundation (Grant 17-11-01176).


DOI: https://doi.org/10.17377/smzh.2017.58.506

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:5, 794–800

Bibliographic databases:

UDC: 510.2+510.3+510.6+51-8+004.8
MSC: 35R30
Received: 06.06.2017

Citation: S. S. Goncharov, “Conditional terms in semantic programming”, Sibirsk. Mat. Zh., 58:5 (2017), 1026–1034; Siberian Math. J., 58:5 (2017), 794–800

Citation in format AMSBIB
\Bibitem{Gon17}
\by S.~S.~Goncharov
\paper Conditional terms in semantic programming
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 5
\pages 1026--1034
\mathnet{http://mi.mathnet.ru/smj2916}
\crossref{https://doi.org/10.17377/smzh.2017.58.506}
\elib{http://elibrary.ru/item.asp?id=29947469}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 5
\pages 794--800
\crossref{https://doi.org/10.1134/S0037446617050068}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000413438200006}
\elib{http://elibrary.ru/item.asp?id=31091519}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032035771}


Linking options:
  • http://mi.mathnet.ru/eng/smj2916
  • http://mi.mathnet.ru/eng/smj/v58/i5/p1026

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kazakov, I. A. Kustova, E. N. Lazebnikova, A. V. Mantsivoda, “Postroenie lokalno-prostykh modelei: metodologiya i praktika”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 22 (2017), 71–89  mathnet  crossref
    2. S. Ospichev, D. Ponomarev, “On the complexity of formulas in semantic programming”, Sib. elektron. matem. izv., 15 (2018), 987–995  mathnet  crossref
    3. S. S. Goncharov, D. I. Sviridenko, “Recursive terms in semantic programming”, Siberian Math. J., 59:6 (2018), 1014–1023  mathnet  crossref  crossref  isi  elib
    4. A. V. Mantsivoda, D. K. Ponomaryov, “A formalization of document models with semantic modelling”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 27 (2019), 36–54  mathnet  crossref
    5. S. A. Aleksandrova, N. A. Bazhenov, “On decidability of list structures”, Siberian Math. J., 60:3 (2019), 377–388  mathnet  crossref  crossref  isi  elib
    6. A. V. Mantsivoda, D. K. Ponomaryov, “On termination of transactions over semantic document models”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 31 (2020), 111–131  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:86
    Full text:30
    References:14
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020